32935 articles – 26201 Notices  [english version]
.:. Consultation > Par auteur > Adamczewski .:.
2 documents classés par :

fulltext access Rational numbers with purely periodic $\beta$-expansion
Adamczewski B., Frougny C., Siegel A., Steiner W.
Bulletin of the London Mathematical Society / The Bulletin of the London Mathematical Society 42, 3 (2010) 538-552 [hal-00400799 - version 2]
Présentation de "Numeration: Mathematics and Computer Science" (CIRM, 2009)
Siegel A., Adamczewski B., Steiner W.
Actes des rencontres du CIRM 1, 1 (2009) 1-2 [inria-00429811 - version 1]